Browse by Creator
Jump to: Article
Number of items: 4.
Beardmore, R. E. and Laister, R. (2006) The flow of a DAE near a singular equilibrium. SIAM J. Matrix Anal. Appl. , 24 (1). pp. 106-120. ISSN 0895-4798
Beardmore, R. E. and Laister , R. (2004) Sequential and continuum bifurcations in degenerate elliptic equations. Proceedings of the American Mathematical Society, 132 (01). pp. 165-174. ISSN 0002-9939
Beardmore, R. E., Laister, R. and Peplow, A. (2003) Trajectories of a DAE near a pseudo equilibrium. Nonlinearity, 17 (1). p. 253. ISSN 0951-7715
Laister , R. and Beardmore, R. E. (2003) Transversality and separation of zeros in second order differential equations. Proceedings of the American Mathematical Society, 131 (1). pp. 209-218. ISSN 0002-9939
This list was generated on Tue Dec 10 03:16:36 2013 GMT.